EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/2430

Title: Buoyancy-induced flow of non-newtonian fluids in a porous medium past a vertical flat plate with nonuniform surface heat flux
Authors: Mehta, K N
Rao, K Narasimha
Keywords: buoyancy-induced flow
non-newtonian fluid
vertical flat plate
wall heat flux
Issue Date: 1994
Citation: International Journal of Engineering Science, 32(2), 297-302p.
Abstract: Steady buoyancy-induced flow of a non-Newtonian fluid in a porous medium bounded by a vertical flat plate with prescribed variable wall heat flux is investigated analytically by Karman-Pohlhausen integral method and numerically by similarity method. The results for excess surface temperature obtained from the two methods are found to be in good agreement for all values of power law indices for wall heat flux and non-Newtonian fluid.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/2430
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
mehtabuo94.pdf96.41 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback